MAUDE Adverse Event Report: DEPUY-SYNTHES SPINE PROBE; COMPRESSOR, PARALLEL

DEPUY-SYNTHES SPINE PROBE; COMPRESSOR, PARALLEL
Model Number 279702070
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Lot unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compressor broke, screws fell apart and went missing.

Brand Name
PROBE
Common Device Name
COMPRESSOR, PARALLEL
Manufacturer (Section D)
DEPUY-SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6839725
Report Number1526439-2017-10726
Device Sequence Number706098
Product Code HXB
UDI-Device Identifier10705034198460
UDI-Public(01)10705034198460
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number279702070
Device Catalogue Number279702070
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/01/2017
Patient Sequence Number1